# SDR DALA2016123010173

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 78,680 hours, 35,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN CENTER HOLE OF SIDE BOX BEAM UPPER FLANGE, ON FRAME 43. THE BOX BEAM WAS REPAIRED IAW SB A320-53-1251 REV 1.
